# SDR AALA201908309002

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 58,378 hours, 25,269 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Cover
- Condition: Missing
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER LANDING GEAR IS EXTENDED ON FINAL APPROACH AIRCRAFT VIBRATES EXCESSIVELY. FLIGHT CONTROLS STABLE AND ENGINE PARAMETERS NORMAL. MAINTENANCE FOUND NLG AFT DOOR ROTATING ROD UPPER BUSHING WORN, L/H SIDE & R/H SIDE. ACCOMPLISHED DETAILED INSPECTION IAW AMM 52-82-00-220-801-A ON AFT NLG DOORS. MINIMAL PLAY FOUND. MAINTENANCE ALSO FOUND YELLOW HYDRAULIC ACCESS SEAL MISSING. REMOVED & REPLACED YELLOW HYDRAULICS ACCESS DOOR SEAL IAW AMM 52-41-23. MAINTENANCE ALSO FOUND RT WING AFT OUTBRD FLAP INBOARD END ROLLER COVER MISSING. REPLACED ROLLER COVER IAW AMM 27-54-61. OK FOR SERVICE.
